Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 5 > No. 2

 
   

Boehmians and pseudoquotients

PP: 192-204
Author(s)
Piotr MikusiŽnski,
Abstract
We consider the algebraic constructions of Boehmians and pseudoquotients, explain the motivation for these ideas, describe early developments and later modifications, and indicate some of their applications. While the majority of applications are in the area of generalized functions and generalized integral transforms, some recent developments suggest that Boehmians and pseudoquotients can provide useful and versatile tools for constructing new objects in other areas of mathematics.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved